Title

Improved 3D Surface Reconstruction Via The Method of Fundamental Solutions

Document Type

Article

Publication Date

11-1-2020

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

© 2020 Global-Science Press. A new mathematical model of the modified bi-Helmholtz equation is proposed for the reconstruction of 3D implicit surfaces using the method of fundamental solutions. In the algorithm, we also show how to properly determine the parameter so that the spurious surface can be avoided. The main attraction of the proposed method is its simplicity. Four examples for the surface reconstruction are presented to validate the proposed numerical model.

Publication Title

Numerical Mathematics

Volume

13

Issue

4

First Page

973

Last Page

985

Find in your library

Share

COinS